# SDR 08FDEA02109

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Iaw Srm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR, MAIN DECK EXISTING SEAT TRACK SPLICE REPAIR FOUND AT STA 1235, X = - 27.5.  EXISTING REPAIR AT MAIN DECK SEAT TRACK SPLICE REPAIR AT STA 1235, X = -27.5 EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AS PER SRM 53-70-00 FIGURE 1 VOLUME I. FEDEX EO NR 1-  5100-7-5001 A3 PART 1, TITLE: REPAIR CATALOG - MD11 - REPAIR CATALOG AND TRACKING REQUIREMENTS 14 CFR 121.707, HAS BEEN ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
